MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7375-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during use of this smiths medical cadd administration sets, fluid leaked was noted.It was reported that the administration sets was used for hydration with tubing connected to an extension sets.According to the reports when the extension sets was connected, fluid leaked out of the needless access connector and around the luer connector of the extension set.However, when the extension set was removed, the fluid leaking stopped.No reported adverse effects.
 
Additional Manufacturer Narrative
Device evaluation: one cadd administration sets - flow stop was returned for analysis in used condition.Visual inspection identified a light crack was detected in the top view.During functional testing, a leak was observed fleeing from the connection.The customer reported issue was able to be duplicated.The most probable cause were identified as 1.The product became damaged after it left smiths medical facility.2.The product was received damaged from the supplier.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8377678
Report Number3012307300-2019-00927
Device Sequence Number2977645
Product Code FPA
UDI-Device Identifier10610586027444
UDI-Public10610586027444
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7375-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1